# SDR IXXA06SMN050S

- Difficulty date: January 16, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK, ALT CARGO MPT FRAME CORRODED STA 13.000 L.35R L.35 L..  PERFORMED  REPAIR. REMOVED FASTENERS. REMOVED CORROSION. FOUND OUT OF LIMITS. TRIMMED OUT CORRODED FRAME SEGMENT. FABRICATED NEW FRAME SEGMENT,  FABRICATED ANGLE & SPLICE IAW SRM. CLEANED, TREATED, PRIMED AREA & REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS. ALL WORK PERFORMED IAW APPLICABLE SRMS.
